Just thought I would share some experience with Trintellix. I started 2-3 months ago on 5mg. mainly for anxiety and depression. I also take a variety of meds to help me sleep. Trintellix can be really nauseating when you start (for at least two weeks) When I moved up from 5mg to 10mg - I became comatose. So, I went back to 5 and it's been great- It' gives a little boost of energy- similar to vyvanse. It helps me not to go home and cry everyday. :-) I seem to eat less- in terms of general snacking. What I have found with this med - is even at this low dose- you metabolize alcohol more quickly. 2 drinks can = drunk. And, if I have a drink and get a little stoned- I'm up vomiting all night. Just putting the warning out there- not drinking is the way to go on this med.... wondering if anyone has had similar experiences...
I'm taking Vyvanse for my 20+ year treatment-resistant depression and it's working better than anything I've ever tried (the bad news is that the last 3-4 days it's losing its potency and/or taking longer to kick in, but that's another story).
I am asking about its variable effectiveness since I also found it to vary even when it was still potent. E.g. Monday my mood would be 6/10 depression (10/10 is best mood) then Tues 4/10 then Weds 7/10.
Anyone know why this variability happens? Anyone got any tips?
FTR I'm on 150mg Brand Lamictal, Abilify 5mg, 15mg Percocet (for chronic pain), 60mg Vyvanse, 36mg concerta (since the Vyvanse lasts 8 hours max), 20mg Omeprazole (for NERD, GERD's geeky cousin), 100mg trazodone (for sleep), 300 ranitidine (for NERD). I take the meds at the same times every day.
I have had great success taking Trintellix (10mg) along with a small dose of Klonopin (.5mg) for a little over a year to control anxiety. However, I have recently noticed that the smallest thing can make me really angry. Often this is when I am under some stress (that's another issue -- I stress out extremely easily, but that has ALWAYS been an issue). This is anger directed at others, not usually myself (although I feel quite guilty once I realize that it was no big deal). Sometimes it's pretty bad anger (and I'll nag and give lectures to my kids, for example, for very little reason); other times it's just being extremely annoyed (usually it's the latter).
I have always been the type to get stressed over little things; the Trintellix has not helped with that (but has helped tremendously with anxiety/panic). However, I feel like I'm angry much more often than I used to be. Could it be that I need to up my dosage from the 10mg? Or could it be that Trintellix can actually cause anger? Or could it be that consistent therapy is in order (can this sort of thing be "cured")? I feel like I'm ruining my marriage because I get angry at every little thing my husband does/doesn't do.
One additional note: I am post-menopausal (about 4 years; went through menopause young). Could hormones still be at play? I do have a ton of hot flashes still, so I know I haven't completely adjusted.
Thank you for any input!
hello, new here. i found the board by googling two of my meds interactions.
went to my psych today and got a new med... read about two of my meds interaction and lowkey i'm terrified lol.
list of all drugs/substances i take once a day, all in the morning:
300mg bupropion qd
400mg lamictal qd
10mg generic zyrtec
birth control pill
30mg zenzedi OR adderall. i only take half at a time, and not every day, though i do most days
5mg ambien (take ~5x a week)
my depression has been terrible for the last year -- tbh since the election. dropped out of Uni fall semester last year and haven't been since. i have been lazy, 100000% unmotivated, reclusive, gained 30lbs in less than 2 years etc etc. i don't want to leave the house to see my friends and family because i am embarrassed about my weight gain (also because of the reclusiveness i mentioned).
after talking with my psych, she suggested adding 5mg Trintellix (Brintellix?). she mentioned that the most common side effects were nausea, diarrhea etc etc. she said that if it seemed to be helping i could lower my wellbutrin dose and perhaps stop taking it entirely (trintellix being its replacement). after leaving her office i did what any other millennial would do and googled the medication. there is a LOT of information about the possibility of serotonin syndrome being a side effect - i read somewhere 15%???? that seems low but like google it - it sounds terrifying. combining wellbutrin + trintellix has a "MAJOR" interaction per drugs.com, which states that the risks outweigh the benefits when combined. i immediately left my psych a message telling her basically what i said but less crazy (pfff lol) sounding. she called back and said that she's never seen that, it's very rare, she's met only one prescriber who reported it in a patient, and it's usually at higher doses. i feel a little better but still a bit nervous.
not really sure what i'm expecting to get from this post but i'm so annoyed with taking a millions meds and i keep seeing deaths reported by combined meds, often including (not limited to) adderall and ambien. like i'm in my early 30s, i don't want to die in my sleep.... anyway, hi!
Hello, all. I'm new to this site. I've been working with a pdoc for the past 3 to 4 years and, more recently, a therapist, due to what I personally classify as treatment resistant MDD. I'm in my mid-forties. Throughout this time, my pdoc has tried multiple "cocktail" combinations of medications. Some combinations work for a while, but it's difficult to become excited when I'm in a good period because I know the bottom can, and likely will, drop out from under my feet again. I'm curious whether anyone has had any success with a similar pharmaceutical lineup like mine. I'm also hoping someone might have tips on outrunning the black dog for longer than a few months at a time. I trust my pdoc, but I'm wondering if I should get a second opinion. Unfortunately, I live in an area where there are not many pdocs from which to choose.
Some things to know:
I have sleep apnea. For most of my adult life, I've fought drowsiness during the day no matter how much sleep I get. I've had multiple CPAP titrations, but they never seem to do much for the daytime sleepiness. About 3 years ago, I was diagnosed with ADD. Current medicinal lineup:
Adderall (15 mg x 2 per day) Lamictal (75 mg x 2 per day) Xanax (0.5 mg x 3 per day) Buspar (15 mg x 4 per day) Trintellix (20 mg x 1 per day) Made me nauseated when I took it during the day, so my pdoc had me start taking it at bedtime, which made all the difference. Starting today, replacing Latuda with Vraylar (1.5 mg x 1 per day) Previously tried the following:
Paxil (40 mg x 1 per day) I started this for social anxiety nearly 20 years ago and was taken off of it around 6 months ago. Going off of this after so long was a terrible experience, but those effects have subsided. Prozac Wellbutrin (150 mg x 1 per day) Latuda (20 mg x 1 per day) Seroquel (25 mg x 1 per day) Slept like a baby on this, but it made the daytime drowsiness worse. Rexulti Experienced akathisia with this one. Abilify Also experienced akathisia on this. Viibryd Had stomach cramps I'm also using the following supplements:
Omega-3 Vitamin D Vitamin B6, Magnesium, Zinc capsule Ashwaganda/Rhodiola